# SDR CALA9801464

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 INCH CRACK ON END CAP (LONGERON) PANEL NR 2 ENGINE FAIRING.  THE LONGERON WAS REMOVED AND A NEW LONGERON WAS INSTALLED IAW SRM 51-30-2.
